# SDR SWIA202002248772

- Difficulty date: December 22, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Angle
- Part number: 601R35050121
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FWD TRACK UPPER SUPPORT BEAM ATTACH CLIP CRACKED AND BENT.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED AFT CARGO DOOR FWD TRACK UPPER SUPPORT BEAM ATTACH CLIP IAW CRJ200 SRM.
